# SDR 97ZZZX4583

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9935L
- Make and model: Cessna 172P
- Aircraft serial: 17276651
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: DMELT81
- Condition: Failed Test
- Location: G Switch
- Part time: 1,300 hours
- Component: Dornemargln
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILED G-FORCE TEST REQUIRED BY FAR 91.207D.  ONLY VERY HARD BLOWS WITH A HAMMER WOULD ACTIVATE G-SWITCH.  MANUAL OPERATION OF THE ELT WAS NORMAL AND NO CORROSION WAS FOUND.
